MathSciNet Relay Station
MathSciNet bibliographic data
MR266702 (42 #1605) 94.40
Savitch, Walter J. Relationships between nondeterministic and deterministic tape complexities. J. Comput. System. Sci. 4 1970 177–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement